# SDR 99ZZZX1128

- Difficulty date: March 2, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N227TT
- Make and model: Swrngn SA227TT
- Aircraft serial: TT444
- Engine: Garrtt TPE33110
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Seized
- Location: Right
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A FUNCTIONAL CHECK FLIGHT WAS CONDUCTED WHICH CONSISTED OF 0.5 HOURS AND 1 CYCLE.  THE NORMAL COOL DOWN PERIOD WAS ACCOMPLISHED, AFTER AN UNEVENTFUL FLIGHT AND SHUT DOWN WERE COMPLETED.  THE NEXT MORNING, A PRE-FLIGHT WAS CONDUCTED AND FOUND THE RT PROPELLER WOULD NOT TURN AND DETERMINED THE ENGINE HAD SEIZED.  THIS ENGINE HAS 594.2 HOURS SINCE OVERHAUL BY THE TURBINE GROUP IN FLORIDA.  THE ENGINE WAS REMOVED AND IS AT THE TURBINE GROUP FOR REPAIRS.  THE OPERATOR HAS CONTRACTED A THIRD PARTY AS AN OBSERVER FOR DISASSEMBLY AND REPAIRS.  TEAR DOWN INFORMATION WILL BE PROVIDED AFTER REPAIRS COMPLETED.
